# SDR 2000UALA00191

- Difficulty date: April 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 31,415 hours, 5,008 cycles
- Engine: Pwa PW4060
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62013
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: J, A

## Discrepancy

LEFT GEAR DOWN GREEN LIGHT FLICKERING WITH GEAR HANDLE IN THE UP POSITION.  ALSO GEAR DISAGREE EICAS STATUS MSG AND AMBER GEAR LIGHT ILLUMINATED.  GEAR DOORS LIGHT ALSO ILLUM.  AS SOON AS GEAR SELECTED DOWN LEFT GEAR DOWN GREEN LIGHT ILLUMINATED IMMEDIATELY, GEAR NOISE CONFIRMED THAT LEFT GEAR STUCK IN DOWN POSITON.  DUMPED FUEL.  RTF, NORMAL LANDING.  *S/D*  LEFT GEAR SIDE BRACE LOCK ACTUATOR HAS INTERNAL BYPASSING.  GEAR COULD NOT UNLOCK FOR RETRACTION.  REPLACED ACTUATOR.
